Journal of Mathematical and Computational Science

Journal of mathematical and computational science (JMCS) is a peer-reviewed open access international journal, which is aimed to provide a publication forum for important research in different areas covering all aspects of mathematical and computational science,  such as numerical analysis, optimization, linear and nonlinear programming, theory of computation, control theory, theory of algorithms, computational logic, applied combinatorics, coding theory, cryptograhics, fuzzy theory, differential equations, algebra and number theory. This journal will accept high quality articles containing original research results and survey articles of exceptional merit.

Journal Homepage Image

Vol 4, No 6 (2014)

Table of Contents

Articles

E. Azroul, K.E. Haiti
Nonlinear degenerated elliptic equation having lower order term in weighted orlicz-Sobolev spaces and L1 data
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 992-1009
PDF

Faizan Ahmad Khan
Graph convergence for H(., .)-cocoercive operator in q-uniformly smooth Banach spaces with an application
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1010-1024
PDF

M.R.S. Kulenovic, E. Pilav, E. Silic
Naimark-Sacker bifurcation of a certain second order quadratic fractional difference equation
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1025-1043
PDF

M.A. Rehman, M.S.A. Taj, S.A. Mardan
Fifth order numerical method for heat equation with nonlocal boundary conditions
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1044-1054
PDF

M.R. Amin, D.M. Ali, M.S. Hossain
T_2 concepts in fuzzy bitopological spaces
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1055-1063
PDF

Ahmad Faraj, Tariq Salim, Safaa Sadek, Jamal Ismail
Generalized K4-function and its application in solving kinetic equation of fractional order
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1064-1074
PDF

A.A. Ramadan, E.H. Elkordy, Y.C. Kim
The families of L-neighborhood systems, L-topologies and L-quasi-uniformities
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1075-1090
PDF

Josip Pecaric, Khuram Ali Khan, Ivan Peric
Generalization of Popoviciu type inequalities for symmetric means generated by convex functions
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1091-1113
PDF

M.V. Ramana Murthy, Dahlia Khaled Bahlool
Modeling and analysis of a prey-wholly dependent predator system with reserved area
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1114-1138
PDF

Yong Chan Kim
Some properties of fuzzy preseparation axioms
Journal of Mathematical and Computational Science, Vol 4, No 6 (2014), 1139-1154
PDF



Journal of Mathematical and Computational Science

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

Copyright ©2014 Science & Knowledge Publishing Corporation Limited. All rights reserved.